# SDR 3NXA20240131002

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N90SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0183
- Aircraft time: 4,743 hours, 3,618 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Battery Pack
- Part number: 501171201
- Part serial: 80909
- Condition: Failed Insp
- Location: Stdby Gyro
- Part time: 2,038 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY GYRO BATTERY PACK FAILED CAP CHECK. R&R WITH OVERHAULED UNIT P/N 501-1712-01. OPS CHECK GOOD
